# SDR SWAA061925

- Difficulty date: June 4, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N509SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24186
- Aircraft time: 50,100 hours, 49,999 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 654819122
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND NLG W/W CEILING PANELS CRACKED AT RT BS 250 AND LT BS 250.  REPAIRED CEILING PANELS PER SWA EA.
